Next Article in Journal
General Nonlinear Mixed Variational-Like Inequality Problem Involving Relaxed Lipschitz Operators
Previous Article in Journal
Stres Analysis around Dental Implant in Human Mandible
Article Menu

Article Versions

Export Article

Erratum of Math. Comput. Appl. 2010, 15(3), 449-460.

Open AccessErratum
Math. Comput. Appl. 2011, 16(4), 979; doi:10.3390/mca16040979

Erratum To: "High-Order Finite Difference Schemes for Solving the Advection-Diffusion Equation, Mathematical and Computational Applications, Vol. 15, No. 3, 449-460, 2010."

1
Department of Mathematics, Faculty of Art and Science, Pamukkale University, Denizli 20070, Turkey
2
Department of Civil Engineering, Faculty of Engineering, Pamukkale University, Denizli 20070, Turkey
3
Department of Mathematics, Faculty of Art and Science, Süleyman Demirel University, Isparta 32260, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 December 2011
Download PDF [92 KB, uploaded 1 April 2016]

Abstract

There are two points mistyped in the paper need to be changed as follows: [...]
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Sari, M.; Gürarslan, G.; Zeytinoğlu, A. Erratum To: "High-Order Finite Difference Schemes for Solving the Advection-Diffusion Equation, Mathematical and Computational Applications, Vol. 15, No. 3, 449-460, 2010.". Math. Comput. Appl. 2011, 16, 979.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top